# SDR SWAA2025010882027

- Difficulty date: December 31, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED AT BS500I STR19R.<[01] REMOVED DAMAGED GUSSET AT BS 500I AND STR19R FOR REPLACEMENT PER SRM 51-40-02.;[02] LOCATED; DRILLED; AND DEBURRED NEW REPLACEMENT GUSSET PER SRM 51-40-05.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2. OK TO INSTALL NEW GUSSET.;[04] REMOVED AND REPLACED FWD CARGO CRACKED GUSSET PER SRM 51-40-02.;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #4
